# SDR SIMA201016803

- Difficulty date: June 15, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 13,358 hours, 11,797 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4220
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2958 AT APPROXIMATELY 1000 FEET DURING THE FINAL APPROACH WITHOUT  THE AUTO PILOT  ON THE CREW PUT THE LANDING GEAR DOWN AND THE PITCH TRIM STARTED TO RUN THE NOSE DOWN BY ITSELF.  THE CREW PUSHED AND HELD THE INHIBIT BUTTON AND THE TRIM STOPPED AT 2 PERCENT DOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
